MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received three questionable elecsys troponin t gen 5 stat results from the cobas e 411 analyzer (rack system) for two patients.Patient sample 1: the initial result was 10 ng/l.The repeat result was <6 ng/l.Patient sample 2: the initial result was 10 ng/l.The repeat result was <6 ng/l.Patient sample 3: the initial result was 19 ng/l.The repeat result was 13 ng/l.The qc became out of range, prompting the rerun.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The cobas e 411 analyzer (rack system) serial number is (b)(6).The field service engineer inspected the analyzer and found no cause for the event.He verified the analyzer's performance with successful instrument and precision checks.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the data set provided by the customer: the calibration results were within the specified ranges.The qc results were within the specified ranges on the morning of the event.The alarm trace and preanalytical data did not indicate any issues.The customer has not reported any other issues after the service.The investigation determined that the service actions resolved the issue.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24312536
Report Number1823260-2026-00463
Device Sequence Number4875617
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469865160
Device Lot Number880994
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown